# SDR QXEA2010010300002

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 25,923 hours, 27,059 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655013
- Part serial: MAL0220
- Condition: Malfunctioned
- Location: Mlg Doors
- Part time: 19,071 hours, 19,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR RETRACTION, LT DOOR GEAR LIGHT, LT UNSAFE AND GEAR HANDLE LIGHT STAYED ILLLUMINATED FOR 4-5 SEC LONGER THAN NOSE & RT MAIN.  BEFORE NORMAL RETRACTION.  ALTERNATE GEAR EXTENSION COMPLETED.  LANDING UNEVENTFUL. PERFORMED GVI ON LT MLG DOORS.  NO DEFECTS NOTED. INTEROGATED PSEU IAW TASK 32-61-00-742-801. FOUND NO PRESENT FAULTS.  ALSO INTEROGATED CDS. NO FAULTS FOUND. FERRY TO PDX FOR REPAIRS. REPLACED LT MLG RETRACTION ACTUATOR IAW MM TASK'S 32-31-11-000-801 AND 32-31-11-400-801. LANDING GEAR PRIMARY RETRACTION AND EXTENSION SYS FUNCTIONAL TEST GOOD NUMEROUS TIMES IAW MM TASK 32-31-00-720-801. ALL INDICATIONS NORMAL DURING TESTS.  NO LEAKS NOTED AT LT MLG RETRACTION ACTUATOR AFTER TESTS. RETURNED TO SERVICE.
